# SDR SWAA2019011528161

- Difficulty date: November 28, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Delaminated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR VAPOR BARRIER PREVIOUS REPAIR DELAMINATED AT BS 663.  REPAIRED BARRIER PER SRM.
